# SDR 98ZZZM540

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53672409220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 CHECK PERFORMED AT AMR REGIONAL AIRCRAFT MAINTENANCE CENTER, CORROSION WAS FOUND ON THE SUPPORT BEAM THAT RUNS IN THE MIDDLE OF FRAME 39 AND 40 UNDER FLOOR PANEL 261AF IN THE LAVATORY.  SUPPORT BEAM WAS REMOVED AND REPLACED IAW SRM 51-00-00.  CAUSE FOR DAMAGE, LAVATORY/GALLEY SPILL.  (M)
